# SDR UIEA2015053100289

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,204 hours, 16,313 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG CONTROL EICAS & MSG AFTER LANDING.  TROUBLESHOOTING IAW FAULT CODE 73-90-08-51, FIM 73-21 FT 878 & PIMU BITE PROCEDURES 71-01-00-101 F/T810.  MSG CLEARED, RAN ENG OPERATIONS, CHECKED NORMAL.
